# SDR 95ZZZX5889

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Gauge
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IMT - THE CREW ELECTED AN AIR TURN BACK AFTER THE LT ENGINE TORQUE GAUGE WENT TO ZERO ON BOTH ANALOG AND DIGITAL.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED AFTER WHICH MAINTENANCE SWAPPED TORQUE PROBES LT TO RT.  ON A TEST RUN-UP, THE SYSTEM FUNCTIONED NORMALLY.
